# SDR CALA2021040100407

- Difficulty date: March 31, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 59,503 hours, 17,360 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51221
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0553 FLOOR BEAM BS 365.25 BL 0 - RBL 60 HAS CORROSION REF HAECO GSO NR 9281269 REPAIRED FLOOR BEAM AT BS 365.25 LBL 10 - RBL 70 PR B757 SRM 53- 00-51 REPAIR 8 AND UAL EC/RA 5315-01159 REF HAECO GSO NR 9281269 HAECO GSO MECH V900579 INSP QC418 V901877
